Alert archive / Michigan / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 25, 2023, 6:23 PM EDT for Genesee County, Livingston County, Shiawassee County, Michigan. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 6:23 PM EDT (22:23 UTC)
- Expired
- Jun 25, 2023, 7:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Genesee County, MI, Livingston County, MI, Shiawassee County, MI
The radar
The Detroit radar (KDTX), 39 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:09 PM EDT | TSTM WND DMG | Clio, MI | Numerous wires down. Time estimated by radar. |
| Jun 25, 7:09 PM EDT | TSTM WND DMG | Clio, MI | Numerous wires down. Time estimated by radar. |
| Jun 25, 7:14 PM EDT | TSTM WND DMG | Davison, MI | Numerous wires down across multiple roadways. Time estimated by radar. |
| Jun 25, 7:14 PM EDT | TSTM WND DMG | Davison, MI | Numerous wires down across multiple roadways. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:24 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
509
WUUS53 KDTX 252223
SVRDTX
MIC049-093-155-252330-
/O.NEW.KDTX.SV.W.0021.230625T2223Z-230625T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
623 PM EDT Sun Jun 25 2023
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Eastern Shiawassee County in southeastern Michigan...
Livingston County in southeastern Michigan...
Genesee County in southeastern Michigan...
* Until 730 PM EDT.
* At 623 PM EDT, a severe thunderstorm was located near Oak Grove, or
near Hartland, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Linden around 640 PM EDT.
Fenton around 645 PM EDT.
Lake Fenton around 650 PM EDT.
Grand Blanc and Goodrich around 700 PM EDT.
Davison and Burton around 715 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Rankin, Island Lake State Recreation Area, Argentine, Conway
Township, Genesee, Vernon, Juddville, Lakeland and Chilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Michigan.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Michigan.
&&
LAT...LON 4313 8393 4322 8393 4322 8347 4288 8345
4287 8369 4243 8366 4243 8396 4277 8416
4313 8418
TIME...MOT...LOC 2223Z 220DEG 29KT 4269 8385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SF3 follow-up statements
934
WWUS53 KDTX 252238
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
638 PM EDT Sun Jun 25 2023
MIC049-093-155-252330-
/O.CON.KDTX.SV.W.0021.000000T0000Z-230625T2330Z/
Shiawassee MI-Livingston MI-Genesee MI-
638 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EASTERN SHIAWASSEE...EASTERN LIVINGSTON AND GENESEE COUNTIES...
At 638 PM EDT, a severe thunderstorm was located over Fenton, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Lake Fenton around 650 PM EDT.
Grand Blanc and Goodrich around 700 PM EDT.
Davison and Burton around 715 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Juddville, Rankin, Island Lake State Recreation Area, Thetford
Township, Argentine, Genesee, Vernon, Tyrone Township and Deerfield
Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Michigan.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4313 8393 4322 8393 4322 8347 4288 8345
4287 8369 4243 8366 4253 8386 4281 8410
4313 8414
TIME...MOT...LOC 2238Z 220DEG 29KT 4279 8374
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AM944
WWUS53 KDTX 252258
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
658 PM EDT Sun Jun 25 2023
MIC093-252308-
/O.CAN.KDTX.SV.W.0021.000000T0000Z-230625T2330Z/
Livingston MI-
658 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIVINGSTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4313 8407 4313 8393 4322 8393 4322 8347
4288 8345 4287 8369 4278 8369 4278 8404
TIME...MOT...LOC 2258Z 220DEG 29KT 4291 8360
$$
MIC049-155-252330-
/O.CON.KDTX.SV.W.0021.000000T0000Z-230625T2330Z/
Shiawassee MI-Genesee MI-
658 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EASTERN SHIAWASSEE AND GENESEE COUNTIES...
At 658 PM EDT, a severe thunderstorm was located over Grand Blanc,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Davison around 715 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Juddville, Rankin, Thetford Township, Argentine, Genesee and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4313 8407 4313 8393 4322 8393 4322 8347
4288 8345 4287 8369 4278 8369 4278 8404
TIME...MOT...LOC 2258Z 220DEG 29KT 4291 8360
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AM952
WWUS53 KDTX 252319
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
719 PM EDT Sun Jun 25 2023
MIC155-252329-
/O.CAN.KDTX.SV.W.0021.000000T0000Z-230625T2330Z/
Shiawassee MI-
719 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHIAWASSEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4313 8387 4318 8393 4322 8393 4322 8347
4288 8345 4287 8358 4299 8371 4306 8378
TIME...MOT...LOC 2319Z 220DEG 32KT 4308 8349
$$
MIC049-252330-
/O.CON.KDTX.SV.W.0021.000000T0000Z-230625T2330Z/
Genesee MI-
719 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN GENESEE COUNTY...
At 719 PM EDT, a severe thunderstorm was located near Davison, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Otter Lake around 730 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Genesee and Thetford Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4313 8387 4318 8393 4322 8393 4322 8347
4288 8345 4287 8358 4299 8371 4306 8378
TIME...MOT...LOC 2319Z 220DEG 32KT 4308 8349
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:07 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 25, 3:07 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 307 PM EDT Sun Jun 25 2023 .DISCUSSION... Scattered convection has developed to our west this afternoon ahead of a strong mid-level shortwave dropping in from the Midwest. These storms have been able to take advantage of moderate mid-level lapse rates and high near-surface dew points producing a corridor of high MLCAPE to our west. Instability over the local area is ramping up as higher moisture advects in from the south and some cloud clearing aids in diabatic heating. This should be sufficient to sustain a severe threat through the evening hours as the storms continue to congeal into more of a linear mode. No significant changes to forecast rationale from this morning's update. Severe wind gusts to 60-70 mph will be the primary threat with large hail to golf ball size and a few weak tornadoes also possible. Heavy rainfall and frequent lightning will accompany the storms as well. The main threat window will be from 5pm to 10pm before storms move off to the east. The core of the 500mb low tracks directly over the region on Monday, stalling out as the synoptic pattern over the CONUS begins to slowly amplify. This will keep abundant cloud cover over the region and hold high temps in the lower to mid 70s. The slow approach of the vort max and deep cyclonic flow will maintain lift through the day, producing a flare-up of numerous showers as daytime heating provides a boost. Model soundings advertise a deep moist profile across the region and PWATs hovering in the 1.25 to 1.50 range, which along with relatively slow storm motion of around 25 mph may bring some localized heavier rainfall totals. There will be a chance for thunderstorms, but nearly moist adiabatic lapse rates will be a limiting factor for updraft intensity and severe weather is not likely tomorrow. Tuesday will be another showery, relatively cool day as the upper low continues to slowly pivot across the region. Similar moisture profiles and lapse rates will exist, so expect another day with scattered to numerous showers, a few thunderstorms, and potential for a heavy downpour at times. By the evening the 500mb closed low will open up to the broader scale troughing and begin to depart to the east with rain chances diminishing Tuesday night as upper geopotential heights begin to rebound. Surface high pressure builds into the area on Wednesday, promoting dry conditions and gradual clearing of any lingering cloud cover. A thermal trough may still be holding in the vicinity with 850mb temps around 10C to start the day, but highs should be able to reach the mid to upper 70s for most areas after a cooler start in the 50s. Higher forecast uncertainty arrives by Thursday into the late week as a strong ridge develops over the southern Mississippi Valley and directs a series of convectively enhanced shortwaves across the Midwest. With shortwave ridging residing somewhere near the Great Lakes, it's hard to say how far east these systems will progress before falling apart. Best chances for additional showers/storms in the extended forecast look to occur Saturday into Sunday as a more substantial upper trough swings across the region. && .MARINE... A strong low pressure system and attendant cold front and occluded fronts will approach the local waters from the upper Midwest into this evening. This system will bring widespread showers and a line of strong to severe thunderstorms to the local waters this afternoon and into early tonight. The main severe weather hazards will be wind gusts to or in excess of 50 knots, large hail in excess of 1 inch, and possibly a spin up waterspout. The best potential for severe thunderstorms will exist across the southern Lake Huron basin, including Saginaw Bay, as well as Lake St. Clair, and western Lake Erie. Outside of erratic winds and waves associated with thunderstorms, low waves will prevail into early next week. Moderate southeasterly winds will prevail through tonight with gusts generally under 20 knots. Unsettled weather will then prevail through early next week as the low pressure system slowly meanders across the region with winds gradually backing more northerly with time. && .HYDROLOGY... Numerous to widespread showers and thunderstorms will track eastward across the state late this afternoon and evening. The main line of storms will move out by around 10pm, but additional scattered showers are likely to continue overnight. High environmental moisture content will enable thunderstorms to produce heavy rainfall rates, though storm motion of 35 to 45 mph should prevent prolonged heavy rain at a given location. Storm total rainfall amounts through tonight are forecast to range from 0.75 to 1.25 inches with localized totals in excess of 1.50 inches possible. The potential for widespread flooding is limited by the rapid motion of the storms combined with the recent dry pattern over the area during the past couple months. However minor urban flooding and flooding of smaller streams will be possible. The low pressure system stalls over the central Great Lakes Monday and Tuesday leading to additional widespread showers with a chance for non-severe thunderstorms each day. Additional rainfall amounts of 0.25 to 0.75 inches are possible during this phase of the event. Dry weather returns by Wednesday and holds through Thursday. && .PREV DISCUSSION... Issued at 234 PM EDT Sun Jun 25 2023 AVIATION... A large upper level low pressure system and associated absolute vorticity maximum will push into Southeast Michigan late today and Monday. Instability will develop this afternoon in advance of the low leading to a period of numerous to widespread thunderstorms across Southeast Michigan. Storms are expected to organize into a bow echo and track across the forecast area primarily between 22- 01Z. Did include a tempo group for +TSRA in IFR visibility restrictions. Will reexamine prevailing cig heights overnight, but a period of MVFR with potential IFR low ceilings may be possible. Cold midlevel air within large upper level low and daytime heating will allow instability to build on Monday. Scattered showers and isolated thunderstorms will be possible after 11Z Monday. For DTW...A line of thunderstorms is expected to track through Southeast Michigan this evening between 22-00Z. Strong wind gusts exceeding 40 knots will be possible with the storms. DTW THRESHOLD PROBABILITIES... * Medium to high for ceilings aob 5kft roughly 22z-01z Sunday. High by Monday morning. * Medium to high for thunderstorms impacting terminal roughly 22z- 01z today. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...None. Lake Huron...None. Lake St Clair...None. Michigan waters of Lake Erie...None. && DISCUSSION...TF MARINE.......IRL HYDROLOGY....TF AVIATION.....CB You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jun 25, 10:28 AM EDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 1028 AM EDT Sun Jun 25 2023 MIZ047-053-060>063-068>070-075-076-082-083-261430- Midland-Saginaw-Shiawassee-Genesee-Lapeer-St. Clair-Livingston- Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 1028 AM EDT Sun Jun 25 2023 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a Slight Risk of severe thunderstorms late this afternoon and this evening, mainly from 4 PM to 10 PM. Storms developing in the Midwest and western Great Lakes are expected to grow into a line with north to south orientation before entering SE Michigan. This makes damaging wind gusts of 60 mph or greater the primary hazard as storms move west to east at 45 mph. Large hail up to golf ball size will be possible, and there is also a low risk for a weak tornado in this type of thunderstorm complex. Storms are expected to exit SE Michigan after 10 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday An isolated thunderstorm is possible Monday and Tuesday afternoon as the parent low pressure system stalls over the region, however this activity will not reach severe intensity. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation may be needed late this afternoon and this evening. MIZ048-049-054-055-261430- Bay-Huron-Tuscola-Sanilac- 1028 AM EDT Sun Jun 25 2023 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a Marginal Risk of severe thunderstorms late this afternoon and this evening, mainly from 5 PM to 10 PM. Storms developing in the Midwest and western Great Lakes are expected to grow into a line with north to south orientation before entering SE Michigan. This makes damaging wind gusts of 60 mph or greater the primary hazard as storms move west to east at 45 mph. Large hail up to golf ball size will be possible, and there is also a low risk for a weak tornado in this type of thunderstorm complex. Storms are expected to exit SE Michigan after 10 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday An isolated thunderstorm is possible Monday and Tuesday afternoon as the parent low pressure system stalls over the region, however this activity will not reach severe intensity. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation may be needed late this afternoon and this evening. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-261430- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 1028 AM EDT Sun Jun 25 2023 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a Marginal to Slight Risk of severe thunderstorms late this afternoon and this evening, mainly from 6 PM to 10 PM, with the highest threat over Lake St. Clair and western Lake Erie. Storms developing in the Midwest and western Great Lakes are expected to grow into a line with north to south orientation before entering SE Michigan. This makes damaging wind gusts of 50 knots or greater the primary hazard as storms move west to east at 35 knots. There is also a low risk for a weak waterspout in this type of thunderstorm complex. Small hail and heavy rainfall are secondary hazards. Storms are expected to become less organized while entering Lake Huron before exiting after 10 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday The low pressure system responsible for todays storms will stall over the central Great Lakes Monday and Tuesday. Small Craft Advisories may be needed Tuesday night and Wednesday as the system exits and north wind develops over Lake Huron. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation may be needed late this afternoon and this evening. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. TF
In the hours before
Special weather statement, Jun 25, 3:00 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
300 PM EDT Sun Jun 25 2023
MIZ047-048-053-252000-
Bay MI-Saginaw MI-Midland MI-
300 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of Bay, northwestern
Saginaw and Midland Counties through 400 PM EDT...
At 259 PM EDT, Doppler radar was tracking a strong thunderstorm near
Midland, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Midland around 305 PM EDT.
Pinconning and Bentley around 345 PM EDT.
Other locations impacted by this storm include Mount Forest, Laporte,
Averill, Gordonville, Bombay, Hemlock, Crump, Poseyville, Willard and
Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4381 8444 4381 8437 4383 8436 4383 8417
4400 8417 4400 8405 4391 8404 4391 8391
4392 8390 4392 8387 4374 8391 4372 8390
4339 8423 4364 8461 4366 8461
TIME...MOT...LOC 1859Z 211DEG 29KT 4361 8432
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AMSpecial weather statement, Jun 25, 4:02 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
402 PM EDT Sun Jun 25 2023
MIZ048-252030-
Bay MI-
402 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of northwestern Bay
County through 430 PM EDT...
At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pinconning, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Bay
County, including the following locations... Pinconning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4396 8404 4391 8404 4391 8391 4392 8390
4391 8387 4374 8391 4373 8390 4364 8398
4383 8417 4386 8417 4398 8410
TIME...MOT...LOC 2001Z 219DEG 21KT 4383 8394
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SFSpecial weather statement, Jun 25, 5:44 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
544 PM EDT Sun Jun 25 2023
MIZ060-252230-
Shiawassee MI-
544 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of Shiawassee County
through 630 PM EDT...
At 544 PM EDT, Doppler radar was tracking a strong thunderstorm near
East Lansing, or 7 miles northeast of Lansing, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Laingsburg around 600 PM EDT.
Perry around 605 PM EDT.
Morrice around 610 PM EDT.
Owosso around 625 PM EDT.
Corunna and Henderson around 630 PM EDT.
Other locations impacted by this storm include Juddville, Bennington,
Shaftsburg, Carland and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4313 8437 4313 8393 4278 8392 4277 8436
4278 8437
TIME...MOT...LOC 2144Z 226DEG 25KT 4280 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SFSpecial weather statement, Jun 25, 5:55 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
555 PM EDT Sun Jun 25 2023
MIZ047-048-053-252245-
Bay MI-Saginaw MI-Midland MI-
555 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of Bay, Saginaw and
Midland Counties through 645 PM EDT...
At 555 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mount Pleasant to 7 miles northwest of Elsie to
Laingsburg. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Marion Springs around 610 PM EDT.
Coleman and Oakley around 615 PM EDT.
Chesaning and Merrill around 620 PM EDT.
St. Charles and Freeland around 630 PM EDT.
Midland around 635 PM EDT.
Auburn and Bridgeport around 640 PM EDT.
Saginaw, Kawkawlin, Zilwaukee, Linwood and Munger around 645 PM
EDT.
Other locations impacted by these storms include Carrollton,
Garfield, Arthur, Fenmore, Crump, Buena Vista Township, Gera,
Indiantown, Bombay and Hemlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4381 8461 4383 8417 4400 8416 4400 8405
4391 8404 4392 8387 4374 8391 4370 8389
4363 8369 4323 8370 4322 8393 4313 8393
4313 8436 4347 8437 4347 8461
TIME...MOT...LOC 2155Z 210DEG 47KT 4359 8479 4313 8452 4289 8431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SFLocal storm report, Jun 25, 6:19 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
619 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM Tstm Wnd Dmg 3 SW Ann Arbor 42.25N 83.76W
06/25/2023 Washtenaw MI Amateur Radio
8 inch large tree limb down along Ann Arbor/Saline
Road.
&&
Event Number DTX2300038
IRLThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:00 PM EDT | Special Weather Statement | DTX | Bay, Midland | 60 min |
| Jun 25, 3:59 PM EDT | Special Marine Warning | DTX | 76 min | |
| Jun 25, 4:02 PM EDT | Special Weather Statement | DTX | Bay | 28 min |
| Jun 25, 4:51 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 69 min |
| Jun 25, 5:28 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 62 min |
| Jun 25, 5:40 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 65 min |
| Jun 25, 5:42 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 25, 5:44 PM EDT | Special Weather Statement | DTX | Shiawassee | 46 min |
| Jun 25, 5:55 PM EDT | Special Weather Statement | DTX | Bay, Midland, Saginaw | 50 min |
| Jun 25, 6:03 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 57 min |
| Jun 25, 6:19 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 56 min |
| Jun 25, 6:24 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 66 min |
| Jun 25, 6:37 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 68 min |
| Jun 25, 6:40 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 25, 6:40 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland | 65 min |
| Jun 25, 7:03 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 57 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | DTX | Lapeer, Oakland, Tuscola | 60 min |
| Jun 25, 7:24 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 42 min |
| Jun 25, 7:40 PM EDT | Special Marine Warning | DTX | 44 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.